# SDR UPS204219

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON STABILIZATION STRAP ON BL 0 AT RBL 2 WL 199 13S 540, 600, 620.  MAINTENANCE REMOVED CORROSION, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-10-1, 51-30-2.
